Can I have Botox and dermal filler as I'm On Humira

Doctor Answers 5

I would be sure to let your injector know that you are on the medication.

While Humira is not a contraindication to having Botox or fillers done, I would be sure to let your injector know that you are on the medication and also why you are on it. Good luck.


Baltimore Dermatologic Surgeon
3.7 out of 5 stars 7 reviews

Botox and filler in patients on Biologics medication

You should always discuss your medical history and medications with your physician prior to any treatment with Botox or Filler. Humira should have no effect on your ability to have injections of Botox or Filler.  However, it is always a good idea to discuss planned treatments with the physician who prescribed your biologic medication.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Can I have Botox and filler while I am on Humira?

Can I have Botox and filler while I am on Humira? Yes, you can absolutely have Botox and fillers while on an immunomodulator for your psoriasis. There are no contraindications that I know of and you should speak to your board-certified dermatologist or plastic surgeon about your options.
I wish you good luck and if you travel to New Jersey I would be happy to see you!
Dr Downie

Jeanine B. Downie, MD
Montclair Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Humira and Botox

It will absolutely be safe for you to have Botox while you are on Humira.  Please consult an expert for the best cosmetic results.  Best, Dr. Green

Can I have Botox and dermal filler as I'm On Humira

Hello Dancinbabe,

You will have to ask your injector about that.  I would not have a problem injecting my patients on Humira.  It is an immune modulator which does increase the risk for developing an infection, and it also depends on why you are on Humira in the first place to determine if it is ok to inject you.    

I hope this helps and good luck.  

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.